Alert archive / Louisiana / Flash Flood Warnings in 2015

Flash Flood Warning 71, NWS Shreveport, LA

July 4, 2015Claiborne Parish, Lincoln Parish, Union Parish, Louisiana

NWS Shreveport, LA issued this flash flood warning at Jul 4, 2015, 9:28 AM CDT for Claiborne Parish, Lincoln Parish, Union Parish, Louisiana. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2015, 9:28 AM CDT (14:28 UTC)
Expired
Jul 4, 2015, 2:30 PM CDT
In force
5 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Claiborne Parish, LA, Lincoln Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 126 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 2.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2015-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2015-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1189 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WGUS54 KSHV 041428
FFWSHV
LAC027-061-111-041930-
/O.NEW.KSHV.FF.W.0071.150704T1428Z-150704T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
928 AM CDT SAT JUL 4 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
  LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  UNION PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 230 PM CDT
    
* AT 926 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY  MOVING SOUTHEAST AROUND 30 MPH ACROSS THE WARNED AREA. UP 
  TO ONE INCH OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED 
  TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  RUSTON...GRAMBLING...HOMER...FARMERVILLE...HAYNESVILLE...BERNICE...
  COOLEY...DUBACH...CHOUDRANT...SIMSBORO...MARION...JUNCTION CITY...
  VIENNA...ATHENS...LISBON...DOWNSVILLE...SPEARSVILLE...LILLIE...LOCH
  LOMON AND SHILOH.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3269 9209 3267 9214 3259 9223 3258 9241
      3249 9242 3250 9262 3245 9262 3246 9288
      3259 9288 3259 9318 3271 9319 3272 9324
      3302 9324 3301 9207 3287 9208 3284 9206
      3274 9205

$$

06
1 follow-up statement
998 
WGUS74 KSHV 041704
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1204 PM CDT SAT JUL 4 2015

LAC027-061-111-041713-
/O.CAN.KSHV.FF.W.0071.000000T0000Z-150704T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAIBORNE LA-LINCOLN LA-UNION LA-
1204 PM CDT SAT JUL 4 2015

...THE FLASH FLOOD WARNING FOR CLAIBORNE...LINCOLN AND UNION PARISHES
IS CANCELLED...

THE WIDESPREAD...HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER 
EXPECTED TO POSE A THREAT.

LAT...LON 3269 9209 3267 9214 3259 9223 3258 9241
      3249 9242 3250 9262 3245 9262 3246 9288
      3259 9288 3259 9318 3271 9319 3272 9324
      3302 9324 3301 9207 3287 9208 3284 9206
      3274 9205

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 7:55 AM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jul 4, 7:55 AM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
755 AM CDT SAT JUL 4 2015

.UPDATE...
EXPANDED FLASH FLOOD WATCH WESTWARD AND BUMP POPS/WX AS WELL.

&&

.DISCUSSION...
THUNDERSTORM DEVELOPMENT EXTENDS FROM TEXARKANA...WEST INTO NEAR
MOUNT PLEASANT TEXAS WITH HEAVY BANDS AND TRAINING EASTWARD TOWARD
MAGNOLIA AND EL DORADO. MOVEMENT IS SLOWING AND WEAKENING MAY BE
UNFOLDING WITH THE PRE HEATING ENVIRONMENT. FOR NOW WE HAVE
EXPANDED OUR SMALL FLASH FLOOD WATCH INTO COLUMBIA AND LAFAYETTE
UNTIL 1 PM. NO OTHER CHANGES EXCEPT TO INCREASE POPS TO DEFINITE
IS SOME OF THE WATCH AREA. THE WATER VAPOR SHOWS THE SHORT WAVE
ENERGY OVER NW AR AND NE OK MAY BE MOVING A BIT MORE THE EAST OVER
THE LAST HOUR. WE WILL CONTINUE TO MONITOR RAINFALL RATES AND
SHORE UP WITH GROUND TRUTH DURING THE NEXT COUPLE OF HOURS FOR
ADDITION FLASH FLOOD WARNINGS. STAY TUNED TO THIS SITUATION AS
LIGHTNING HAS BEEN PROLIFIC WITH SOME OF THE TALL STORM CELLS. WE
STILL HAVE SOME MID LEVEL DRY AIR PER OUR 12Z SOUNDING AND COULD
SEE SOME DAMAGING WINDS WITH DRY AIR BELOW THE FREEZING LEVEL OF
14369 FT. STAY TUNED WITH NOAA WEATHER RADIO AND FRESH BATTERIES
WHILE IN THE GREAT OUTDOORS AND CONTINUE TO MONITOR LOCAL AND
NATIONAL NEWS MEDIA WITH DANGEROUS FLOODING CONTINUING TO UNFOLD
IN PARTS OF THE NATURAL STATE.

&&

.PREV DISCUSSION... /ISSUED 646 AM CDT SAT JUL 4 2015/

AVIATION...
DIVERGENT NW FLOW ALOFT WITH AN TSTM COMPLEX FROM KDEQ...TO NEAR
KTXK...TO NEAR KELD. MOVEMENT IS SOUTHEAST AT 25 KTS. LOW LEVEL
JET FLOW INTO THE ACTIVITY IS RICH WITH GULF MOISTURE. EXPECT
GUSTS AND TURBULENCE IN VCNTY. ALSO ALONG I-30 NEW DEVELOPMENT
WILL BEAR WATCHING WITH TSTM AMENDMENTS POSSIBLE FROM KTYR TO
KSHV. SFC WINDS WILL BE S/SW 10KTS WITH CLIMB WINDS SW 20-40KTS.
UNCHANGING PATTERN REMAINS FAVORABLE THIS WEEKEND FOR MORE
NOCTURNAL AND HEATING TSTM ACTIVITY WITH HOT AND DRY NEW WEEK.

PREV DISCUSSION... /ISSUED 513 AM CDT SAT JUL 4 2015/

UPDATE...
TO INCREASE POPS AND WEATHER WITH START OF FLASH FLOOD WATCH.

DISCUSSION...
WE HAVE ISSUED A FLASH FLOOD WATCH FOR UNION CO...UNION PARISH AND
CLAIBORNE PARISH UNTIL 1 PM FOR HEAVY RAINFALL POTENTIAL AS AN MCS
SAGS DEEPER INTO OUR AREA WHERE FLASH FLOOD WARNINGS HAVE ALREADY
VERIFIED THIS MORNING ALONG WITH A SEVERE THUNDERSTORM FOR GOOD
MEASURE WITH TREES DOWN ALONG I-30. OUR KSHV 88D RADAR SHOWS A
CLUSTER OF HEAVY RAIN MAKERS AND LIGHTNING PRODUCERS FROM MC
CURTAIN CO OK IN ACROSS MUCH OF SOUTH ARKANSAS WITH FLOODING THE
PRIMARY THREAT THIS MORNING. THE HRRR PROGRESSES THIS RAIN AREA
INTO THE FLOOD WATCH AREA INTO THE MID TO LATE MORNING AT LEAST.
THE GFS IS SIMILAR WITH A CORE TRAJECTORY OF HEAVY RAIN INTO
NORTHEAST LOUISIANA. SOME UNCERTAINTY REMAINS WITH CHANGES TO THE
WATCH POSSIBLE THIS MORNING...DEPENDING ON EVOLUTION OF RADAR
TRENDS INTO HEATING...ESPECIALLY TAIL END CHARLIE NORTH OF
TEXARKANA RIGHT NOW. THIS AREA APPEARS TO BE CONTENT WITH EASTWARD
MOVEMENT. WE/LL WHAT THE VORT DOES SOON.

SHORT TERM...
OTHERWISE...WE SEE MUGGY UPPER 70S OUTSIDE OF THIS
RAIN AREA/S COOL POOL. A SOLID LLJ LIFTING COPIOUS AMOUNTS OF
TROPICAL MOISTURE LIFTING OVER THE COOL POOL...ALL UNDER VERY
DIVERGENT AIR ALOFT WITH THE STRONG UPPER RIDGE OVER W TX/NM AND
A DEEP LOW OVER THE GREAT LAKES STATES. THE WATER VAPOR EVEN SHOWS
A SHORT WAVE VORT DIGGING INTO THE BASE OF LONG WAVE OVER NE OK
AND NW AR...MOVING SOUTHEAST WHICH WILL ONLY ENHANCE THE MID LEVEL
PLAYING FIELD AS WELL. 1 TO 3 INCHES ARE POSSIBLE WITH EVEN HIGHER
AMOUNTS IN A FEW LOCALES. AS THIS ACTIVITY IS STRONGER THAN
YESTERDAYS PUSH...WE MAY SEE THE CLUSTER HOLD TOGETHER INTO AND
THEREBY PLUGGING INTO THE LATE MORNING HEATING. BUT IF NOT...A
SOLID BOUNDARY WILL EMERGE WITH LIKELY AND DEFINITE POPS WARRANTED
TO START THE DAY FOR PORTIONS OF THE ARKLATEX/ARKLAMISS WELL INTO
THE AFTERNOON. SOME MAY BRING HEAVY RAINFALL OR PERHAPS DAMAGING
WINDS IN AND AROUND HEAVY DOWN POURS FALLING INTO 90 DEGREE HEAT.

LONG TERM...
LITTLE CHANGE IN THE WORK WEEK WITH THE DEPARTING NE TROUGH
ALLOWING THE HOT AND DRY UPPER RIDGE OUT WEST...TO LIFT AND
EXPAND BACK OVER THE FOUR STATE AREA WITH HEAT AND HUMIDITY...BUT
FEW THUNDERSTORMS. SUPER BLEND AND ALL BLEND HAVE BEEN FAVORED
HIGHLY FOR MUCH OF THE PACKAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  87  73  90  75 /  60  30  30  20
MLU  86  72  88  73 /  60  50  60  20
DEQ  84  71  86  72 /  40  30  40  30
TXK  86  72  88  74 /  60  30  60  30
ELD  85  71  87  73 /  80  50  40  30
TYR  88  74  91  75 /  40  20  20  10
GGG  88  73  91  75 /  40  20  30  10
LFK  91  75  92  76 /  30  20  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ARZ071>073.

LA...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR LAZ004-006.

OK...NONE.
TX...NONE.
&&

24
Hazardous weather outlook, Jul 4, 8:48 AM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
848 AM CDT SAT JUL 4 2015

ARZ071>073-LAZ004-006-051400-
LAFAYETTE-COLUMBIA-UNION-CLAIBORNE-
848 AM CDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ARKANSAS...AND FOR NORTH CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED...TO NUMEROUS THUNDERSTORMS WILL PERSIST INTO THE LATE
MORNING HOURS BEFORE DISSIPATING THIS AFTERNOON. IN ADDITION TO
HEAVY RAINFALL AND POTENTIAL FLASH FLOODING...SOME THUNDERSTORMS
MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT.
FINALLY...LIGHTNING CAN BE DEADLY TO THOSE CAUGHT
OUTSIDE...ESPECIALLY GIVEN THE ABUNDANT OUTDOOR ACTIVITIES DURING
THE HOLIDAY WEEKEND.. IF THUNDER ROARS...GO INDOORS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE ENTIRE HOLIDAY
WEEKEND...NOT ONLY DURING PEAK HEATING...BUT MORE OVERNIGHT
ACTIVITY AS WELL. THESE STORMS WILL BE SLOW MOVERS AND COULD BRING
UP ONE TO THREE OF RAINFALL. LOCALLY HIGHER AMOUNTS WILL BE
POSSIBLE WHICH COULD LEAD TO ADDITIONAL FLASH FLOODING THIS
HOLIDAY WEEKEND. HOT AND DRIER WEATHER WILL RETURN FOR THE NEW
WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SEVERE WEATHER AND FLOODING WILL BE ONGOING...SPOTTER ACTIVATION
IS MAY BE NEEDED FOR HIGH WATER ISSUES THIS MORNING.

ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-124-125-136-137-
149-150-152-165-051400-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN-
RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-SMITH-
GREGG-CHEROKEE-RUSK-NACOGDOCHES-ANGELINA-
848 AM CDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...FOR DEEP EAST AND NORTHEAST TEXAS AND FOR SOUTHEAST
OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS WILL PERSIST INTO THE LATE MORNING HOURS
BEFORE DISSIPATING AND MOVING EASTWARD. SOME ADDITIONAL
DEVELOPMENT IS POSSIBLE THIS AFTERNOON. IN ADDITION TO HEAVY
RAINFALL AND POTENTIAL FLASH FLOODING...SOME THUNDERSTORMS MAY
BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT.
FINALLY...LIGHTNING CAN BE DEADLY TO THOSE CAUGHT
OUTSIDE...ESPECIALLY GIVEN THE ABUNDANT OUTDOOR ACTIVITIES DURING
THE HOLIDAY WEEKEND.. IF THUNDER ROARS...GO INDOORS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE ENTIRE HOLIDAY
WEEKEND...NOT ONLY DURING PEAK HEATING...BUT MORE OVERNIGHT
ACTIVITY AS WELL. THESE STORMS WILL BE SLOW MOVERS AND COULD BRING
UP ONE TO THREE OF RAINFALL. LOCALLY HIGHER AMOUNTS WILL BE
POSSIBLE WHICH COULD LEAD TO ADDITIONAL FLASH FLOODING THIS
HOLIDAY WEEKEND. HOT AND DRIER WEATHER WILL RETURN FOR THE NEW
WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

LAZ001>003-005-010>014-017>022-TXZ126-138-151-153-166-167-051400-
CADDO-BOSSIER-WEBSTER-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MARION-
HARRISON-PANOLA-SHELBY-SAN AUGUSTINE-
848 AM CDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST AND
NORTH CENTRAL LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT ALONG
AND SOUTH OF I-20...SOME OF WHICH MAY BECOME SEVERE WITH DAMAGING
WINDS BEING THE PRIMARY THREAT. SOME RAINFALL MAY BE HEAVY AT
TIMES. IN ADDITION...LIGHTNING CAN BE DEADLY TO THOSE CAUGHT
OUTSIDE...ESPECIALLY GIVEN THE ABUNDANT OUTDOOR ACTIVITIES DURING
THE HOLIDAY WEEKEND. IF THUNDER ROARS...GO INDOORS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE HOLIDAY
WEEKEND...NOT ONLY DURING PEAK HEATING...BUT MORE OVERNIGHT
ACTIVITY AS WELL. THESE STORMS WILL BE SLOW MOVERS AND COULD BRING
UP ONE TO THREE OF RAINFALL. LOCALLY HIGHER AMOUNTS WILL BE
POSSIBLE WHICH COULD LEAD TO FLASH FLOODING. IN ADDITION...A FEW
SEVERE STORMS MAY BRING DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER OR FLOODING...SPOTTER
ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

24

In the hours before

Local storm report, Jul 4, 7:46 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
746 AM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     TSTM WND DMG     3 W PRESCOTT            33.79N  93.45W
07/04/2015                   NEVADA             AR   LAW ENFORCEMENT

            TREES DOWN ALONG INTERSTATE 30 WEST OF PRESCOTT.

&&

CORRECTED EVENT

EVENT NUMBER SHV1500664

20
Local storm report, Jul 4, 7:49 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
749 AM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     TSTM WND DMG     3 W PRESCOTT            33.79N  93.45W
07/04/2015                   NEVADA             AR   LAW ENFORCEMENT

            TREES DOWN ALONG INTERSTATE 30 WEST OF PRESCOTT.

&&

CORRECTED EVENT TIME

EVENT NUMBER SHV1500664

20
Local storm report, Jul 4, 8:21 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
821 AM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     FLASH FLOOD      TEXARKANA               33.44N  94.07W
07/04/2015                   BOWIE              TX   LAW ENFORCEMENT

            CAR SUBMERGED IN FLOODED ROADWAY AT SUMMERHILLS ROAD
            AND MOORES LANE.

&&

EVENT NUMBER SHV1500665

13
Local storm report, Jul 4, 9:11 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
911 AM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 AM     FLASH FLOOD      5 NE PRESCOTT           33.85N  93.33W
07/04/2015                   NEVADA             AR   LAW ENFORCEMENT

            TRAIN TRESTLE WASHED OUT IN THE BOUGHTON COMMUNITY
            NORTHEAST OF PRESCOTT.

&&

EVENT NUMBER SHV1500666

13
Local storm report, Jul 4, 9:12 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
912 AM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 AM     FLASH FLOOD      PRESCOTT                33.80N  93.39W
07/04/2015                   NEVADA             AR   LAW ENFORCEMENT

            NUMEROUS ROADWAYS UNDERWATER IN AND AROUND THE PRESCOTT
            COMMUNITY INLCUDING HWY. 67...32 AND 19.

&&

EVENT NUMBER SHV1500667

13
Local storm report, Jul 4, 9:23 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
923 AM CDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     TSTM WND DMG     5 NNE PRESCOTT          33.86N  93.35W
07/04/2015                   NEVADA             AR   LAW ENFORCEMENT

            TREES DOWN ALONG INTERSTATE 30...NORTHEAST OF PRESCOTT.

&&

EVENT NUMBER SHV1500668

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 4:54 AM CDTFlash Flood WatchSHVClaiborne, Lincoln, Ouachita, Union14 hr
Jul 4, 11:11 AM CDTRiver Flood WarningSHVGrant, Natchitoches, Winn7 days
Jul 4, 4:43 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, Winn47 min
Jul 4, 5:47 PM CDTSpecial Weather StatementSHVRed River, Winn58 min
Jul 4, 5:59 PM CDTSevere Thunderstorm WarningSHVDe Soto, Grant, Natchitoches, Red River, Sabine, Winn46 min
Jul 4, 6:50 PM CDTSpecial Weather StatementSHVWinn40 min

Nearby

Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.